Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Smoothing curves by reflexive sheaves

Author: Giorgio Bolondi
Journal: Proc. Amer. Math. Soc. 102 (1988), 797-803
MSC: Primary 14H45; Secondary 14F05
MathSciNet review: 934845
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give smoothing theorems for singular projective curves, by using curvilinear sheaves. This allows us to smooth reducible curves obtained by liaison addition.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H45, 14F05

Retrieve articles in all journals with MSC: 14H45, 14F05

Additional Information

PII: S 0002-9939(1988)0934845-0
Keywords: Curves, smoothing, reflexive sheaves
Article copyright: © Copyright 1988 American Mathematical Society